Open Access
Translator Disclaimer
Fall 2000 On meromorphic solutions of a linear differential equation with doubly periodic coefficients
Shun Shimomura
Author Affiliations +
Illinois J. Math. 44(3): 593-601 (Fall 2000). DOI: 10.1215/ijm/1256060418

Abstract

In this paper we treat a linear differential equation with doubly periodic coefficients. We examine value distribution properties of meromorphic solutions. Some examples are presented to illustrate our results.

Citation

Download Citation

Shun Shimomura. "On meromorphic solutions of a linear differential equation with doubly periodic coefficients." Illinois J. Math. 44 (3) 593 - 601, Fall 2000. https://doi.org/10.1215/ijm/1256060418

Information

Published: Fall 2000
First available in Project Euclid: 20 October 2009

zbMATH: 1015.34076
MathSciNet: MR1772431
Digital Object Identifier: 10.1215/ijm/1256060418

Subjects:
Primary: 34M05
Secondary: 30D35

Rights: Copyright © 2000 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.44 • No. 3 • Fall 2000
Back to Top